RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 1, Pages 35–41 (Mi tmf3165)  

This article is cited in 2 scientific papers (total in 2 papers)

Quantum particle in a one-dimensional deformed lattice. Dependence of the energy on the quasimomentum

E. D. Belokolos


Abstract: For a quantum particle in a weak, one-dimensional analytic quasiperiodic potential it is shown that the energy is a monogenic Borel function of the quasimomentum.

Full text: PDF file (804 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:1, 21–25

Bibliographic databases:

Received: 07.01.1975

Citation: E. D. Belokolos, “Quantum particle in a one-dimensional deformed lattice. Dependence of the energy on the quasimomentum”, TMF, 26:1 (1976), 35–41; Theoret. and Math. Phys., 26:1 (1976), 21–25

Citation in format AMSBIB
\Bibitem{Bel76}
\by E.~D.~Belokolos
\paper Quantum particle in a~one-dimensional deformed lattice. Dependence of the energy on the quasimomentum
\jour TMF
\yr 1976
\vol 26
\issue 1
\pages 35--41
\mathnet{http://mi.mathnet.ru/tmf3165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=523388}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 1
\pages 21--25
\crossref{https://doi.org/10.1007/BF01038252}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3165
  • http://mi.mathnet.ru/eng/tmf/v26/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. A. Shubin, “Almost periodic functions and partial differential operators”, Russian Math. Surveys, 33:2 (1978), 1–52  mathnet  crossref  mathscinet  zmath
    2. M. A. Shubin, “The spectral theory and the index of elliptic operators with almost periodic coefficients”, Russian Math. Surveys, 34:2 (1979), 109–157  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:209
    Full text:69
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019